# SDR DALA2025091506755

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 78,915 hours, 31,965 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND EMERG LIGHTS INOP ROWS 10-15. FOUND WIRES PULLED FROM CONNECTOR AND SHORTED AT ROW 15. INSTALLED WIRES IN CONNECTOR. R/R POWER SUPPLY AT ROW 11 PER B737 M/M 33-51. OPS CKS GOOD.
